# SDR AALA202103089004

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,296 hours, 24,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL CAUTION LIGHT ILLUMINATED. FOUND L3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L3 ASSIST BOTTLE PER AMM 52-22-00-614-002A.
